# SDR ASAA0873636

- Difficulty date: October 1, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A811829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION AROUND ANCHOR NUTS ON SIDEWALL FLOOR SUPPORT ANGLE AT BS 947 LBL 10 RBL 21.  REPLACED SUPPORT ANGLE AT BS 947 WITH A NEW ONE IAW B737 400 SRM 51 40 02 AND 51 40 05.
